# SDR AALA202101269016

- Difficulty date: January 25, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N803AL
- Make and model: Boeing 787-8
- Aircraft serial: 40621
- Aircraft time: 21,302 hours, 2,611 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND THAT LEFT WING INBOARD REAR SPAR LOWER SIDE AREA UNDER MAIN LANDING GEAR BEAM HAS A CLIP WITH A CRACK AT THE BEND.  REMOVED AND REPLACED LEFT WING INBOARD REAR SPAR LOWER SIDE UNDER MAIN LANDING GEAR BEAM CLIP, IAW B787-A-51-41-05-03A-010A-A.
